Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took concor 2.5 mg. Experiencing pins and needles in tongue and lips. Safe to take xayzal?

Answered by
Dr.
Dr. Naveen Kumar

ENT Specialist

Practicing since :2001

Answered : 2385 Questions

default
Posted on Mon, 31 Dec 2012 in Asthma and Allergy
Question: I have been taking concor 2.5 mg for 12 years now,lately I have been experiencing an allergy ,like pins and needles feeling in tounge and lips,hands and arms,plus cough,and sneezing sometimes,and my IGE for allergy is relatively high 700, could it be concor cor 2.5,plus I do not take any other medication ,my Dr.recommened to take Xayzal for allergy ,does it work together, XXXXXXX
doctor
Answered by Dr. Naveen Kumar 1 hour later
Hi

Thanks for posting the query

The symptoms mentioned by you could be either side effects of Bisoprolol or peripheral neuropathy.

You need to consult your doctor for change of the drug and start you on Vitamin B12 to take care of neuropathy.

I doubt any relation to allergy as there are no rashes, itching, wheal, etc. There is no harm in taking Xyzal for the time being, but it might not give you complete relief. If at all the allergy had to happen, it would have happened when you started taking this medicine. Since it is twelve years you started taking medicine, it cannot be an allergic reaction. Finally, peripheral neuropathy is common in diabetic and hypertensive individuals.

Hope I have answered your query; I will be available for the follow-up queries.

Regards
Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  

Recent questions on  Allergic reaction

doctor1 MD

I've been watching my blood pressure. Sometime its normal, sometime not. My pulse also is doing that. This reading is 137/84 and pulse is 45. I was just wondering how lower your pulse can go and be okay? Reading earlier was 139/76 and pulse 110. One of my high ones was 133/94 and pulse 46. I have been taking prednesone since yesterday in a tapering dose due to an unknown allergic reaction under my eyes/swelling. But my blood pressure has been doing the high/normal stuff for some time.

doctor1 MD

hx of stg 3 ovarian ca, chemotherapy over the last 8 yr. Initial surgery 8 yr ago for tumor debulking, 3 yr later sbo surgery. last 3 years fistula from bowel to vagina. Just bothersome for the first 2.5 yr, . last 4 months increasing pain, on cipro and flagyl on and off for quite a while. two weeks or so ago, hospitalized with severe pain, doc found a-fib, which was converted to NSR. New meds were amiodarone, metoprolol, Coumadin . while in hospital changed from cipro to levo.
Saw surgeon in Tucson last Wednesday and he changed levo to cipro. I had allergic reaction and was admitted to YRMC on Friday. Placed on epi drip to bring bp up. in ICU , had another reaction to flagyl and now stopped that. Question, what other antibiotics can I be placed on for the diverticulitis that will clear up infection before surgery. there is an infectious control doctor involved

doctor1 MD

Hi,



My bday party is Saturday, 11/6/10; however, 11/3/10, I had a severe allergic reaction to nuts. I was given steroids, pepcid and benadryl at hospital. I was sent home with 40 mg of prednisone 2x a day or 4 days, 40 mg of pepcid 2 x a day and benadryl 25 - 50mg every 4 - 6 hours. I went to allergist who gave me a script to ween off prednisone. For 11/5/10 - 30mg, 11/6/10 - 20mg, 11/7/10 - 10mg, 11/8/10 - 5mg (end). My question, the "caution category" on the prescription info sheet doesn't indicate if I could consume a glass (or two) of wine on 11/6/10; is it safe to consume 1 or 2 glasses of wine on 11/6/10?

doctor1 MD

Had a severe allergic reaction* to a combination of prescription drugs including the following Scheduled: opioid , amphetamine , barbituate (or, was it benzodiapine?), and whatever category/categories zolpidem & phentermine may be in. *Severe...

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

I have had allergy testing and I am highly allergic to mold. I have sinusitis and have taken antibiotics but they did not help. I have also tried nasal irrigation but nothing seems to help. I have had severe sinus symptoms for over a month. I have...